Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Fairthorne, Marianne"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Brightwell, Graham, Fairthorne, Marianne and Luczak, Malwina J. (2018) The supermarket model with bounded queue lengths in equilibrium. Journal of Statistical Physics, 173 (3-4). pp. 1149-1194. ISSN 0022-4715

Brightwell, Graham, Cohen, Gérard, Fachini, Emanuela, Fairthorne, Marianne, Körner, János, Simonyi, Gábor and Tóth, Ágnes (2011) Permutation capacities and oriented infinite paths. Electronic Notes in Discrete Mathematics, 38. pp. 195-199. ISSN 1571-0653

Brightwell, Graham, Cohen, Gerard, Toth, Agnes, Fairthorne, Marianne, Fachini, Emanuela, Koerner, Janos and Simonyi, Gabor (2010) Permutation capacities of families of oriented infinite paths. SIAM Journal on Discrete Mathematics, 24 (2). pp. 441-456. ISSN 0895-4801

This list was generated on Wed Dec 6 17:42:01 2023 GMT.